Previous |  Up |  Next

Article

References:
[1] Akhmerov, R. R., Kamenski, M. I., Potapov, A. S.: Mery nekompaktnosti i uplotnyayushchie operatory. Nauka, Novosibirsk, 1986.
[2] Aroszajn, N.: Le correspondant topologique de l’unicité dans la théorie des équation différentielles. Annals of Mathematics 43 (1942), 730–738. DOI 10.2307/1968963 | MR 0007195
[3] Belohorec, Š.: Generalization of a certain theorem of N. Aroszajn and its application in the theory of functional differential equations. Manuscript. (Slovak)
[4] Browder, F. E., and Gupta, G. P.: Topological degree and non-linear mappings of analytic type in Banach spaces. Math. Anal. Appl. 26 (1969), 390–402. DOI 10.1016/0022-247X(69)90162-0 | MR 0257826
[5] Czarnowski, K., and Pruszko, T.: On the structure of fixed point sets of compact maps in $B_0$ spaces with applications to integral and differential equations in unbounded domain. J. Math. Anal. Appl. 54 (1991), 151–163. DOI 10.1016/0022-247X(91)90077-D | MR 1087965
[6] Deimling, K.: Nichtlineare Gleichungen und Abbildungsgrade. Springer–Verlag, Berlin Heidelberg New York, 1974. MR 0500322 | Zbl 0281.47033
[7] Hukuhara, M.: Sur une généralization d’un thèoreme de Kneser. Proc. Japan Acad. 29 (154–155). MR 0060084
[8] Krasnoselski, M. A., Perov, A. I.: O sushchestvovanii resheni u nekotorykh nelinenykh operatornykh uravneni. Doklady AN SSSR 126 (1959), 15–18. MR 0106421
[9] Krasnoselski, M. A., Zabreko, P. P.: Geometricheskie metody nelinenogo analiza. Nauka, Moskva, 1975. MR 0500310
[10] Kubáček, Z.: A generalization of N. Aronszajn’s theorem on connectedness of the fixed point set of a compact mapping. Czechoslovak Math. J. 37 (112) (1987), 415–423. MR 0904769
[11] Kuratowski, C.: Topologie, Volume II. Pol. Tow. Mat., Warszawa, 1952.
[12] Morales, P.: Topological properties of the set of global solutions for a class of semilinear evolution equations in a Banach space. Atti del Convegno celebrativo del $1^0$ centenario del Circolo Matematico di Palermo. Suppl. di Rendiconti del Circolo Matematico di Palermo, Serio II 8 (1985), 379–397. MR 0881416
[13] Sadovski, V. N.: Predelno kompaktnye i uplotnyayushchie operatory. Uspekhi mat. nauk 27:1 (1972), 81–146.
[14] Stampacchia, G.: Le transformazioni che presentano il fenomeno di Peano. Rend. Accad. Naz Lincei 7 (1949), 80–84. MR 0033448
[15] Szufla, S.: On the structure of solution sets of differential and integral equations in Banach spaces. Ann. Polon. Math XXXIV (1977), 165–177. MR 0463608
[16] Szufla, S.: On Volterra integral equations in Banach spaces. Funkcialaj Ekvacioj 20 (1977), 247–258. MR 0511230 | Zbl 0379.45025
[17] Szufla, S.: Sets of fixed points of nonlinear mappings in function spaces. Funkcialaj Ekvacioj 22 (1979), 121–126. MR 0551256 | Zbl 0419.47025
[18] Szufla, S.: On the existence of $L^p$-solutions of Volterra integral equations in Banach spaces. Funkcialaj Ekvacioj 27 (1984), 157–172. MR 0775204
[19] Vidossich, G.: On the structure of the set of solutions of nonlinear equations. J. Math. Anal. Appl. 34 (1971), 602–617. DOI 10.1016/0022-247X(71)90100-4 | MR 0283645
[20] Zeidler, E.: Vorlesungen über nichtlineare Funktionalanalysis I — Fixpunktsätze. Teubner Verlagsgesellschaft, Leipzig, 1976. MR 0473927 | Zbl 0326.47053
Partner of
EuDML logo